Sorry that you're having these issues...did you take the pred with food? I always take mine with food and it seems to help with the GI issues. Unfortunately prednisone causes or exacerbates acid reflux; I actually have esophageal spasms when I take my prednisone sometimes and they can feel like a heart attack! Pain right in the center of my chest. My GI doc said that the spasms could be triggered by taking the prednisone.
As to feeling jittery, I did feel that way at the beginning but it went away pretty quickly (few weeks).
Of course, these are just my experiences; if you're really concerned you should definitely contact your doctor about
take your full dose of prednisone! It's dangerous to reduce the dosage on your own!
Autoimmune hepatitis, Hashimoto's thyroiditis, lupus, fibromyalgia, rheumatoid arthritis, celiac disease, asthma, psoriasis, Raynaud's syndrome, hypertension, osteopenia, sleep apnea, restless leg syndrome, GERD.
Prednisone, Imuran, Plaquenil, Lyrica, Cymbalta, Levothyroxine, Atenolol, Cozaar, Mirapex, Zyrtec, Fosamax, Albuterol, Prilosec, CPAPautoimmunediseasesgfliving.blogspot.com